Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Dark stools, bloating, gas, abdominal cramps. Earlier had stomach bug

I have had dark stools the past 3 days that looks sandy or grainy. I have also had a lot of bloating and gas. I can expell the gas and be fine for an hour or two but it keeps coming back. My whole family had a stomach bug a few days before this happened, but I have never had bowel problems like this after a stomach bug. The bloating and gas is causing uncomfortable & sometimes painful abdominal cramps.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
May 2014
Thanks for writing in.

From your information, it looks like your family had an occasion food poisoning recently.

The bug which you are talking about could be in the intestines. All patients do not show the same response to a bug infection. It seems that you had a more severe infection resulting in malena (to be confirmed after stool examination).

I suggest you consult your doctor and he will put you on antibiotics if you have still not started them.

Hope this helps.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor